MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LEG BAG WITH FLIP FLO VALVE

C.R. BARD INC. (COVINGTON) -1018233 LEG BAG WITH FLIP FLO VALVE
Catalog Number 150819
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the although leg bag was half full, urine was in hose.The patient also reported having problem with infection, saw doctor who obtained urine sample and prescribed medication.The representative advised the patient on placement.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be "mechanical failure".The lot number was unknown.The dhr review could not be performed without a lot number.The instructions for use were found adequate and state the following: "separate notches within circles.Pull straps through holes and around leg" "position bag on leg with flutter valve at top" "attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard®" extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector" :to empty dispoz-a-bag®, push green lever on flip-flo¿ valve out and down.Important: be sure to reclose flip-flo¿ valve after emptying bag."after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd h3 other text : the device was not returned.

Brand Name
LEG BAG WITH FLIP FLO VALVE
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key18658322
Report Number1018233-2024-00551
Device Sequence Number7316952
Product Code FAQ
UDI-Device Identifier00801741050879
UDI-Public(01)00801741050879
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number150819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2024
Initial Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown